# SDR CA010711005

- Difficulty date: July 6, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 1,214 hours
- Engine: Lyc T5313B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Link
- Part number: 212030104101
- Condition: Broken
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TRACKING & BALANCING THE MAIN ROTOR SYS THE PILOT & ENGINEER COULD FEEL AN UNUSUAL VERTICAL VIBS,ON THE NEXT FLIGHT UNUSUAL LATERAL VIBS,ENGINEER MADE ADJUSTMENT TO M/R SYS BUT THE READING ONTHEEQUIPMENT STILL READ ROUGH.WHILE RUNNING ON THE GROUND A SIDE PANEL TO THE TRANSMISSION AREA WAS REMOVED.THE ENGINEER ASKED THE PILOT TO ADD A LITTLE POSITIVE COLLECTIVE.IT WAS OBSERVED THAT THETRANSMISSION MOVED UP ABOUT 3/4 OF AN INCH.IT WAS NOTICED THAT THE LIFT LINK WAS BROKEN ON THE UPPER END WHERE IT IS ATTACHEDTO THE TRANSMISSION.
